# SDR YENA20161107967

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 63,487 hours, 23,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2922
- Condition: Failed
- Location: Emergency Lights
- Part time: 60,970 hours, 22,167 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 1973,  EMERGENCY LIGHT FAILED TEST.  R & R FWD POWER SUPPLY UNIT 10WL. OPS CHECK WAS PERFORMED. OPS CHECK PASSED IAW AMM 33-51-38.
